# SDR 20001222SH005

- Difficulty date: December 11, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Aircraft: N4590W
- Make and model: Gulstm 112TCA
- Aircraft serial: 13180
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR INBOARD HYDRAULIC FITTING BROKE.  COMPLETE LOSS OF HYDRAULIC FLUID, FITTING WAS RUBBING ON WING SPAR SUPPORT BRACKET.  THIS FAILURE HAPPENED AT 20 INCHES BELOW AIR TEMP.  (X)
